The topology of continuous partially-additive monoids
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 31 (1990) no. 1, pp. 13-19.
@article{CTGDC_1990__31_1_13_0,
     author = {Rodriguez, Fernando Gonzalez and Bahamonde, Antonio},
     title = {The topology of continuous partially-additive monoids},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {13--19},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {1},
     year = {1990},
     zbl = {0797.68101},
     mrnumber = {1060605},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_1_13_0/}
}
TY  - JOUR
AU  - Rodriguez, Fernando Gonzalez
AU  - Bahamonde, Antonio
TI  - The topology of continuous partially-additive monoids
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1990
DA  - 1990///
SP  - 13
EP  - 19
VL  - 31
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1990__31_1_13_0/
UR  - https://zbmath.org/?q=an%3A0797.68101
UR  - https://www.ams.org/mathscinet-getitem?mr=1060605
LA  - en
ID  - CTGDC_1990__31_1_13_0
ER  - 
Rodriguez, Fernando Gonzalez; Bahamonde, Antonio. The topology of continuous partially-additive monoids. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 31 (1990) no. 1, pp. 13-19. http://www.numdam.org/item/CTGDC_1990__31_1_13_0/

1 Arbib, M.A. & Manes, E.G., Partially-additive monoids, graph-growing, and the algebraic semantics of recursive calls, Lecture Notes in Computer Science 73, Springer (1979), 127-138. | MR 565036 | Zbl 0414.68055

2 Arbib, M.A. & Manes, E.G., The pattern-of-calls expansion is the canonical fixpoint for recursive definitions, J. of the Association for Comput. Machinery, ACM 29 (1982), 577-602. | Zbl 0478.68016

3 Bahamonde, A., Partially-additive monoids, Cahiers Top. et Geom. Diff. Cat. XXVI-3 (1985), 221-244. | Numdam | MR 796349 | Zbl 0581.18001

4 Bahamonde, A., Tensor product of partially-additive monoids, Semigroup Forum 32 (1985), 31-53. | MR 803477 | Zbl 0564.18007

5 Manes E.G. & Arbib, M.A., Algebraic approaches to program semantics, Texts and monographs in Computer Science, Springer 1980. | MR 860560 | Zbl 0599.68008

6 Gierz, G., Hofmann, K.H., Keimel, K. Lawson, J.D., Mislo-Ve, M. & Scott, D., A compendium of continuous lattices, Springer 1980. | MR 614752 | Zbl 0452.06001

7 Gonzalez Rodriguez, M.F., Monoides parcialmente aditivos, PhD dissertation, Univ. of Oviedo 1989.

8 Manes, E.G. & Benson, D.B., The inverse semigroup of a sum-ordered semiring, Semigroup Forum 31 (1985), 129-152. | MR 784416 | Zbl 0549.06014

9 Scott, D., Continuous lattices, Lecture Notes in Math. 274, Springer (1972). | MR 404073 | Zbl 0239.54006